# SDR ASOA2015050412746

- Difficulty date: April 10, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,031 hours, 28,420 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI BAY DOOR SEAL RETAINER IS CORRODED.  REMOVED SEAL RETAINER IAW SRM 51-42-06.  REPLACED SEAL RETAINERS IAW SRM 51-42-06.  PERFORMED OPS TEST OF THE MAIN AVIONICS COMPARTMENT DOOR SEAL IAW AMM 52-42-07-710-801. OPS TESTED GOOD.
